| Model Number |
48X18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
06/21/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision surgery due to progression of the disease.Root cause of reported event could not be confirmed.This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that: "revision surgery at 5.5 years post-op for progression of disease ".A tornier aequalis resurfacing head component was removed.Revision surgery date (b)(6) 2016.Primary surgery (b)(6) 2010.Patient id: (b)(6).